# SDR DALA2018020100659

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 67,324 hours, 24,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1035-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOP SILS CORRODED BS 1035 - 1040.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND INSTALLED A REPAIR.
